Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 69, Pages 4347-4362
http://dx.doi.org/10.1155/S0161171203206360

On chains of centered valuations

Département de Mathématiques et Informatique, Université Moulay Ismail, Béni M'hamed, Méknès BP 4010, Morocco

Received 5 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rachid Chibloun, “On chains of centered valuations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 69, pp. 4347-4362, 2003. https://doi.org/10.1155/S0161171203206360.